# SDR 9510949755

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47179
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 973
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON LONGERON 30 AFT OF FS 973.  REPAIRED PER EA 97-98399.
